# SDR REXA2024103101301

- Difficulty date: November 22, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: CC670334671
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"GUSSETS ON L/H AND R/H SIDES COMMON TO FWD ""J"" ANGLE AND COCKPIT FLOORBOARD HAS ELONGATED HOLES.  REMOVED, LOCATED AND DRILLED, INSTALLED NEW GUSSETS P/N CC670-33467-1, CC670-33467-2 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06/21-001-001-A01. RESTORED SURFACE FINISH IAW CRJ SRM (TR51-0068) 51-21-16-001-001-A01."
